# SDR QXEA0101774

- Difficulty date: October 25, 2001
- Submitted: November 15, 2001
- Operation: Air carrier
- Aircraft: N354PH
- Make and model: Dhav DHC8202
- Aircraft serial: 498
- Aircraft time: 9,615 hours, 13,584 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Firewall
- Condition: Cracked
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - CRACK IN FIREWALL SKIN FROM EDGE TO BOTTOM INBOARD HOLE THAT MATES CLOSING MEMBER P/N 85410449.  REPAIRED IAW HORIZON EA 2-54-111.
